01/07/2022 / By Ethan Huff
While reporting the news live the other day, Brazilian television reporter Alterosa Alerta Sul de Minas suffered cardiac arrest and collapsed.
The incident occurred just one week after the presenter of “Jornal das 7” took a “booster” shot for the Wuhan coronavirus (Covid-19). While speaking, Minas fainted suddenly and had to receive care from the Mobile Emergency Care Service (Samu) before being taken to the nearest hospital.
While on the way to the hospital, Minas suffered another five cardiac arrests, reports indicate. He is now at an intensive care unit (ICU) at Humanitas Hospital in Varginha.
Minas is said to have been extubated and is now conscious and talking.
“He talked to his mother, his brother, even asked to go to the bathroom,” reported Kadu Lopes during the Alterosa Alerta show following the incident. “His recovery is the best possible. We are very happy with this news.”
Back on December 28, Minas went on social media to brag about how he received his booster shot in obedience to the government.
“Long live the third dose,” Minas wrote, praising the jabs from Operation Warp Speed. “I’m sorry for the people who didn’t have this opportunity. Vaccines save lives.”
They apparently do not save your heart, though, as Minas has now learned the hard way.
The presenter who filled in for the Alterosa Alerta broadcasts also ran a segment about the “conspiracy theories” surrounding Minas’ sudden illness.
“Many people doing politics about vaccination said he had had this sudden illness because of the third dose,” the presenter said.
“According to experts, it has already been discarded. The suspicion, according to the doctor who is attending him, is that Rafael has a congenital heart disease, the suspicion is that he was born with this heart problem, that no one knows and no one had identified. From now on, he is having all the service in the world.”
A study published in the journal Circulation found that getting jabbed for the Fauci Flu increases one’s risk of cardiac incidents by more than double.
Pregnant women, the same study found, also have a 29 times increased risk of suffering a stillbirth due to the injections.
Amazingly, the “experts” currently evaluating Minas claim that his sudden series of cardiac arrests had absolutely nothing to do with the booster shot.
“Their lame suspicion is that Silva has a genetic congenital heart disease that he was born with it and no one knows,” says The Gateway Pundit (TGP).
It is hard to imagine who is still buying the narrative that all of these post-injection injuries somehow have nothing to do with the injections. No matter what, we are expected to believe that the shots are safe and effective always, even when our own eyes tell us differently.
“Amazingly, after having five cardiac arrests on the way to the hospital, it was announced to be not in any way associated with the booster shot he got last week, but rather due to his heart condition – it was normal,” wrote one commenter at TGP.
“Nothing to see here, move along. Hold on, last week I was offering to take a shot for $5 million, today’s price is $10 million and climbing,” this person further joked.
Another suggested that very soon there are going to be a lot of vacant properties at bargain prices due to all of the vaccine deaths that are soon to come, to which another responded that the CDC recently removed all stats on deaths from heart attacks from its database.
More of the latest news about Wuhan coronavirus (Covid-19) vaccine damage can be found at ChemicalViolence.com.
Sources for this article include:
Tagged Under: Alterosa Alerta Sul de Minas, Big Pharma, biological weapon, booster, Cardiac Arrest, COVID, heart attack, heart health, pandemic, pharmaceutical fraud, spike protein, vaccine damage, vaccine injury, vaccines
Vaccines.News is a fact-based public education website published by Vaccines News Features, LLC.
All content copyright © 2018 by Vaccines News Features, LLC.
All trademarks, registered trademarks and servicemarks mentioned on this site are the property of their respective owners.